# SDR FDEA202507151194

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE FOUND   CORROSION CORROSION AT LIFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE LUG   HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03. OVERSIZED REPAIR   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. # 1-  5750-137532 G PART 7 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD   FLAP OUTBD HINGE (FLAP SIDE) - HINGE BRACKET CORROSION - PSE 57.55.01.2.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
